# SDR ASAA2015100213318

- Difficulty date: October 2, 2015
- Submitted: October 6, 2015
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 6,037 hours, 1,962 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 024147000
- Part serial: 090520012F017
- Condition: Discharged
- Location: Master
- Part time: 6,591 hours, 2,089 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPORTED ACFT MAIN BATTERIES DEAD.  ACFT GROUNDED.  R & R AUXILIARY BATTERY, REF AMM 24-31-11.  R & R ACFT MAIN BATTERY REF. MM 24-31-11.  OPS NORMAL REF SAME.
